# SDR DLL10971386

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 1529689
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT NR 1 FLAP INBOARD END CAP AT STA ITS 27.4 HAS A CRACKED LOWER CAP ANGLE AND IS LOCATED APPROX 4 FROM THE FORWARD END.  TWO STRAPS WERE USED TO REPAIR THIS PART.  THE REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-831.
